# SDR DXTA2023062689290

- Difficulty date: June 26, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N253QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6182
- Aircraft time: 645 hours, 343 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR MECHANICAL STOP AFT PAD BROKEN OFF AT ATTACH POINT.  REMOVED AND REPLACED AFT MED MECHANICAL STOP WITH CUSTOMER SUPPLIED STOP. STOP PN 600-38090-3 AND DOWEL PIN PN 600-38090-5. OPS  CHECK GOOD AT THIS TIME. AMM 52-11-00-720-801.
